Research Repository

On the existence of the maximum likelihood estimates in Poisson regression

Santos Silva, JMC and Tenreyro, Silvana (2010) 'On the existence of the maximum likelihood estimates in Poisson regression.' Economics Letters, 107 (2). pp. 310-312. ISSN 0165-1765

Full text not available from this repository.

Abstract

We note that the existence of the maximum likelihood estimates in Poisson regression depends on the data configuration, and propose a strategy to identify the existence of the problem and to single out the regressors causing it.

Item Type: Article
Uncontrolled Keywords: Collinearity Complete separation Perfect prediction
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 07 Aug 2012 09:49
Last Modified: 06 Jan 2022 14:36
URI: http://repository.essex.ac.uk/id/eprint/3535

Actions (login required)

View Item View Item